Alert archive / California / Gale Warnings in 2012

Gale Warning 7, NWS Los Angeles, CA

February 15, 2012

NWS Los Angeles, CA issued this gale warning at Feb 15, 2012, 3:57 AM PST. It took effect at Feb 15, 2012, 9:00 AM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 15, 2012, 3:57 AM PST (11:57 UTC)
In effect from
Feb 15, 2012, 9:00 AM PST
Expired
Feb 16, 2012, 3:00 AM PST
In force
18 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

862 
WHUS76 KLOX 151157
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
357 AM PST WED FEB 15 2012

PZZ673-152000-
/O.CON.KLOX.SC.Y.0019.000000T0000Z-120215T2100Z/
/O.UPG.KLOX.GL.A.0005.120215T2100Z-120216T1100Z/
/O.NEW.KLOX.GL.W.0007.120215T2100Z-120216T1100Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
357 AM PST WED FEB 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 AM PST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCAL GUSTS TO 35
  KNOTS WILL INCREASE TO 25 TO 35 KNOTS WITH GUSTS TO 40 KNOTS BY
  AFTERNOON...THEN CONTINUE THROUGH LATE TONIGHT BEFORE
  DIMINISHING SOME.

* SEAS...COMBINED SEAS 11 TO 14 FT WITH A DOMINANT PERIOD OF 14
  SECONDS WILL PERSIST THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-152000-
/O.CON.KLOX.SC.Y.0019.000000T0000Z-120215T2100Z/
/O.UPG.KLOX.GL.A.0005.120215T2100Z-120216T1100Z/
/O.NEW.KLOX.GL.W.0007.120215T2100Z-120216T1100Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
357 AM PST WED FEB 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 AM PST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS BY
  AFTERNOON...THEN CONTINUE THROUGH LATE TONIGHT BEFORE
  DIMINISHING SOME.

* SEAS...COMBINED SEAS 10 TO 13 FT WITH A DOMINANT PERIOD OF 14
  SECONDS WILL PERSIST THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-152000-
/O.EXT.KLOX.SC.Y.0019.000000T0000Z-120215T2100Z/
/O.NEW.KLOX.GL.W.0007.120215T2100Z-120216T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
357 AM PST WED FEB 15 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 AM PST THURSDAY. 

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS BY
  AFTERNOON...THEN CONTINUE THROUGH LATE TONIGHT BEFORE
  DIMINISHING SOME. 

* SEAS...COMBINED SEAS 11 TO 14 FT WITH A DOMINANT PERIOD OF 14
  SECONDS WILL PERSIST THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-152000-
/O.CON.KLOX.SC.Y.0020.120215T1800Z-120216T0600Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
357 AM PST WED FEB 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM PST THIS EVENING...

* WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS
  WITH LOCAL GUSTS TO 30 KNOTS BY AFTERNOON...AND TO 20 TO 30
  KNOTS BY EARLY EVENING. WINDS WILL DIMINISH LATE THIS EVENING.
  WINDS WILL BE STRONGEST ACROSS THE WESTERN PORTION...WHERE
  ISOLATED GUSTS TO 35 KNOTS ARE POSSIBLE EARLY THIS EVENING.

* SEAS...COMBINED SEAS WILL BUILD TO 7 TO 10 FT WITH A DOMINANT
  PERIOD OF 14 SECONDS TODAY...THEN CONTINUE THROUGH THIS EVENING
  BEFORE SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS  ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ655-152000-
/O.CON.KLOX.SC.Y.0020.120215T1800Z-120216T0600Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
357 AM PST WED FEB 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM PST THIS EVENING...

* WINDS....WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS
  WITH LOCAL GUSTS TO 30 KNOTS BY AFTERNOON...THEN CONTINUE
  THROUGH THIS EVENING...BEFORE DIMINISHING BY LATE EVENING.

* SEAS...COMBINED SEAS WILL BUILD TO 6 TO 8 FT WITH A DOMINANT 
  PERIOD 14 SECONDS WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
4 follow-up statements
463 
WHUS76 KLOX 151658
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
858 AM PST WED FEB 15 2012

PZZ673-676-160100-
/O.CAN.KLOX.SC.Y.0019.000000T0000Z-120215T2100Z/
/O.EXT.KLOX.GL.W.0007.120215T1700Z-120216T1100Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
858 AM PST WED FEB 15 2012

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PST THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS
  THROUGH LATE TONIGHT.

* SEAS...COMBINED SEAS 10 TO 13 FT WITH A DOMINANT PERIOD OF 14 
  SECONDS WILL PERSIST THROUGH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.


&&

$$

PZZ670-160100-
/O.CAN.KLOX.SC.Y.0019.000000T0000Z-120215T2100Z/
/O.EXT.KLOX.GL.W.0007.120215T1700Z-120216T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
858 AM PST WED FEB 15 2012

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PST THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS
  THROUGH LATE TONIGHT.

* SEAS...COMBINED SEAS 11 TO 14 FT WITH A DOMINANT PERIOD OF 14 
  SECONDS WILL PERSIST THROUGH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ655-160100-
/O.EXT.KLOX.SC.Y.0020.120215T2000Z-120216T0600Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
858 AM PST WED FEB 15 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 PM
PST THIS EVENING...

* WINDS....WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 
  KNOTS WITH LOCAL GUSTS TO 30 KNOTS BY AFTERNOON...THEN 
  CONTINUE THROUGH THIS EVENING...BEFORE DIMINISHING BY LATE 
  EVENING. 

* SEAS...COMBINED SEAS WILL BUILD TO 6 TO 8 FT WITH A DOMINANT 
  PERIOD 14 SECONDS WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-160100-
/O.CON.KLOX.SC.Y.0020.120215T1800Z-120216T0600Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
858 AM PST WED FEB 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 
  KNOTS WITH LOCAL GUSTS TO 30 KNOTS BY AFTERNOON...AND TO 20 TO 
  30 KNOTS BY EARLY EVENING. WINDS WILL DIMINISH LATE THIS 
  EVENING. WINDS WILL BE STRONGEST ACROSS THE WESTERN PORTION...
  WHERE ISOLATED GUSTS TO 35 KNOTS ARE POSSIBLE EARLY THIS 
  EVENING. 

* SEAS...COMBINED SEAS WILL BUILD TO 7 TO 10 FT WITH A DOMINANT 
  PERIOD OF 14 SECONDS TODAY...THEN CONTINUE THROUGH THIS 
  EVENING BEFORE SUBSIDING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS  ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
234 
WHUS76 KLOX 152232
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
232 PM PST WED FEB 15 2012

PZZ673-676-160645-
/O.CON.KLOX.GL.W.0007.000000T0000Z-120216T1100Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
232 PM PST WED FEB 15 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS 
  THROUGH LATE TONIGHT. 

* SEAS...COMBINED SEAS 10 TO 13 FT WITH A DOMINANT PERIOD OF 14 
  SECONDS WILL PERSIST THROUGH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-160645-
/O.CON.KLOX.GL.W.0007.000000T0000Z-120216T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
232 PM PST WED FEB 15 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS 
  THROUGH LATE TONIGHT. 

* SEAS...COMBINED SEAS 10 TO 13 FT WITH A DOMINANT PERIOD OF 14
  SECONDS WILL PERSIST THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-160600-
/O.CON.KLOX.SC.Y.0020.000000T0000Z-120216T0600Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
232 PM PST WED FEB 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WINDS...WEST TO NORTHWEST WINDS 20 TO 30 KNOTS. WINDS WILL
  DIMINISH LATE THIS EVENING. WINDS WILL BE STRONGEST ACROSS THE
  WESTERN PORTION...WHERE ISOLATED GUSTS TO 35 KNOTS ARE POSSIBLE
  EARLY THIS EVENING.

* SEAS...COMBINED SEAS WILL BUILD TO 7 TO 10 FT WITH A DOMINANT 
  PERIOD OF 14 SECONDS TODAY...THEN CONTINUE THROUGH THIS 
  EVENING BEFORE SUBSIDING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS  ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ655-160600-
/O.CON.KLOX.SC.Y.0020.000000T0000Z-120216T0600Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
232 PM PST WED FEB 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WINDS....WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS WILL CONTINUE THROUGH THIS EVENING...BEFORE
  DIMINISHING BY LATE EVENING.

* SEAS...COMBINED SEAS WILL BUILD TO 6 TO 8 FT WITH A DOMINANT 
  PERIOD 14 SECONDS WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
856 
WHUS76 KLOX 160425
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
825 PM PST WED FEB 15 2012

PZZ650-655-160530-
/O.CAN.KLOX.SC.Y.0020.000000T0000Z-120216T0600Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
825 PM PST WED FEB 15 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS WILL REMAIN 20 KNOTS OR BELOW THROUGH TONIGHT...EXCEPT FOR
LOCAL GUSTS NEAR 25 KNOTS AT TIMES. AS A RESULT...THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED.

$$

PZZ673-676-161100-
/O.CON.KLOX.GL.W.0007.000000T0000Z-120216T1100Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
825 PM PST WED FEB 15 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS 
  THROUGH LATE TONIGHT. 

* SEAS...COMBINED SEAS 8 TO 12 FT WITH A DOMINANT PERIOD OF 11
  SECONDS WILL PERSIST THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-161100-
/O.CON.KLOX.GL.W.0007.000000T0000Z-120216T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
825 PM PST WED FEB 15 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS 
  THROUGH LATE TONIGHT. 

* SEAS...COMBINED SEAS 9 TO 12 FT WITH A DOMINANT PERIOD OF 11
  SECONDS WILL PERSIST THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
463 
WHUS76 KLOX 161052
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
252 AM PST THU FEB 16 2012

PZZ673-676-161900-
/O.EXP.KLOX.GL.W.0007.000000T0000Z-120216T1100Z/
/O.NEW.KLOX.SC.Y.0021.120216T1100Z-120217T1100Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
252 AM PST THU FEB 16 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST FRIDAY. 

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  WILL CONTINUE THROUGH LATE TONIGHT.

* SEAS...COMBINED SEAS 9 TO 12 FEET WITH A DOMINANT PERIOD OF 14
  SECONDS WILL SUBSIDE SLOWLY TO 7 TO 10 FEET BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-161900-
/O.EXP.KLOX.GL.W.0007.000000T0000Z-120216T1100Z/
/O.NEW.KLOX.SC.Y.0021.120216T1100Z-120217T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
252 AM PST THU FEB 16 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST FRIDAY. 

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  WILL CONTINUE THROUGH LATE TONIGHT.

* SEAS...COMBINED SEAS 9 TO 12 FEET WITH A DOMINANT PERIOD OF 14
  SECONDS WILL SUBSIDE SLOWLY TO 6 TO 8 FEET BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Feb 15, 3:40 AM PST, 17 minutes earlier.

Area forecast discussion, Feb 15, 3:40 AM PST, 17 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
340 AM PST WED FEB 15 2012

.SYNOPSIS...

A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE AREA TODAY AND WILL
PRODUCE SCATTERED SHOWERS...GUSTY WINDS...AND BELOW NORMAL
TEMPERATURES. THERE WILL ALSO BE A SLIGHT CHANCE OF THUNDERSTORMS
THIS AFTERNOON AND EVENING. HIGH PRESSURE WILL BUILD IN BEHIND THE
STORM SYSTEM ON THURSDAY AND PRODUCE ABOVE NORMAL AFTERNOON
TEMPERATURES THROUGH AT LEAST FRIDAY. IT WILL BE COOLER OVER THE
WEEKEND AS THE HIGH PRESSURE WEAKENS.

&&

.SHORT TERM (TODAY-FRI)...
A COLD UPPER LOW IS OVER THE SIERRAS JUST WEST OF RENO. A VERY
NARROW COLD FRONT EXTENDS FROM THIS LOW TO MONTERREY. THE FRONT WILL
WASH OUT OVER THE AREA THIS MORNING THE UPPER LOW WILL SWING DOWN
JUST TO THE WEST OF THE STATE LINE. THE FRONT WILL PRODUCE A FEW
SHOWERS NORTH OF POINT CONCEPTION BUT THERE IS JUST A SLIGHT CHANCE
THAT IT WILL PRODUCE A SHOWER SOUTH OF POINT CONCEPTION. THE BIGGER
WEATHER MAKER WILL BE THE UPPER LOW AS IT NEARS THE AREA THIS
AFTERNOON. THE COLD POOL OF AIR ASSOC WITH IT WILL DESTABILIZE THE
ATMOSPHERE AND A SMALL VORT LOBE WILL MOVE AROUND THE LOW AND INTO
LOS ANGELES COUNTY THIS AFTERNOON. L.A. COUNTY WILL HAVE THE BEST
CHC OF RAIN THIS AFTERNOON AND WITH THE INSTABILITY AND DYNAMICS
THERE WILL ALSO BE A SLIGHT CHANCE OF A THUNDERSTORM. SNOW LEVELS
WILL DROP TO 4000 FEET. THIS WILL NOT BE A BIG RAIN MAKER WITH
RAINFALL AMOUNTS PREDOMINATELY RANGING FROM A TRACE TO A TENTH OF AN
INCH WITH ONLY LOCAL QUARTER INCH AMOUNTS. SNOWFALL AMOUNTS WILL BE
UNDER 4 INCHES. WINDS WILL AGAIN BE THE BIGGER STORY. WIND
ADVISORIES HAVE BEEN POSTED FOR THE CENTRAL COAST AND SANTA YNEZ
VLY...THE COASTS OF SBA/VTA/LA COUNTIES...CATALINA ISLAND...THE
ANTELOPE VLY...THE SBA MTNS AND THE VENTURA COASTAL VLYS. THE L.A.
AND VTA MTNS ARE COVERED BY A WINTER WEATHER ADVISORY SINCE THERE
WILL BE SNOW ALONG WITH THE WINDS. IT WILL BE RATHER COOL TODAY WITH
COASTAL AND VLY HIGHS ONLY REACHING INTO THE UPPER 50S TO LOWER 60S.

THE LOW WILL PLUNGE SOUTHWARD TONIGHT. ITS EFFECTS WILL NO LONGER BE
FELT BY SLO/SBA/VTA COUNTIES BUT A THREAT OF SHOWERS AND TSTMS WILL
CONTINUE INTO THE EVENING OVER L.A. COUNTY. THE SHOWERS WILL MOSTLY
DIMINISH OVERNIGHT SAVE FOR THE NORTH SLOPES OF THE SAN GABRIELS AND
THE ANTELOPE VLY WHERE WRAP AROUND WILL KEEP THE THREAT OF SHOWERS
GOING OVERNIGHT. AS THE NW WINDS ARE WINDING DOWN...HIGH PRESSURE
BUILDING INTO NEVADA BEHIND THE LOW WILL BEGIN TO PRODUCE A GOOD
NORTH TO NORTHEAST GRADIENT. LOOK FOR NORTH TO NORTHEAST WINDS TO
INCREASE THROUGH AND BELOW PASSES AND CANYONS AFTER MIDNIGHT.

THURSDAY WILL BE BREEZY...SOME LINGERING CLOUDS AND SNOW SHOWERS
WILL CONTINUE ACROSS THE NORTH SLOPES OF THE SAN GABRIELS...BUT THE
WINDS WILL BE THE STORY OF THE DAY. NE WINDS WILL MIX DOWN AND
OVERSPREAD L.A. AND ERN VTA COUNTIES IN THE MORNING. MANY ADVISORIES
WILL LIKELY BE NEEDED AND THE MTNS COULD SEE GUSTS TO 60 MPH. AS
SUCH A HIGH WIND WATCH IS IN EFFECT FOR THE VTA/LA MTNS FROM THU
MORNING TO EARLY AFTERNOON FRIDAY. HGTS WILL NOT RISE MUCH BUT THE
OFFSHORE FLOW WILL ALLOW FOR SEVERAL DEGREES OF WARMING THE COASTS
AND VLYS.

CONTINUED BREEZY FRIDAY WITH GOOD SFC HIGH PRESSURE OVER NEVADA AND
MODERATE NORTHEAST UPPER AIR SUPPORT AROUND THE UPPER LOW WHICH WILL
BE SOUTH OF YUMA. HGTS WILL RISE THROUGH THE DAY AS THE RIDGE BUILDS
IN. THIS SHOULD BE THE WARMEST DAY OF THE WEEK. WITH MAX TEMPS
REACHING BACK TO NORMAL.

.LONG TERM (SAT-TUE)...
THE WARM UP WILL BE SHORT LIVED. A WEAK TROF WILL PUSH THE UPPER
HIGH DOWN SOUTH AND SWITCH THE OFFSHORE FLOW TO ONSHORE. THIS WILL
KICK OFF A MODERATE COOLING TREND ACROSS THE REGION. COOL NW FLOW
WITH THEN SET UP AND SKIES WILL BE PARTLY CLOUDY. SUNDAY WILL STILL
BE COOL...BUT THERE WILL BE A FEW DEGREES OF WARMING EACH DAY MON
AND TUE...ACTUALLY QUITE A BIT IF ONE BELIEVES THE EC SOLN.

&&

.AVIATION...

15/1140Z

SOME STRATUS DEVELOPING ACROSS THE REGION THIS MORNING...AHEAD OF A
FRONTAL SYSTEM DROPPING SWD THRU THE STATE. EXPECT MOSTLY LOW VFR TO
HIGH MVFR CIGS WITH THE STRATUS. EXPECT A 3 TO 5 PERIOD OF MVFR CIGS
WITH THE FRONT...WITH ISOLATED TO SCATTERED SHOWERS. IFR TO LIFR
CONDS ARE POSSIBLE IN THE MTNS. GUSTY WEST TO NORTHWEST WINDS WILL
AFFECT THE REGION THIS AFTERNOON AND EVENING. SKIES WILL CLEAR OUT
IN MOST AREAS BY LATE EVENING.

KLAX...LOW TO MODERATE CONFIDENCE IN TAF. THERE IS A 30 TO 40
PERCENT THAT CONDITIONS COULD REMAIN VFR THRU THE PERIOD.

KBUR...LOW TO MODERATE CONFIDENCE IN TAF. THERE IS A 30 TO 40
PERCENT THAT CONDITIONS COULD REMAIN VFR THRU THE PERIOD.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH (SEE LAXNPWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...RORKE
AVIATION...BRUNO
SYNOPSIS...SETO

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 14, 5:40 PM PST, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
540 PM PST TUE FEB 14 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-151400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
540 PM PST TUE FEB 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TONIGHT

A LARGE NORTHWEST SWELL WILL CONTINUE TO GENERATE HIGH SURF AND AN
INCREASED RISK FOR DANGEROUS RIP CURRENTS OVER THE CENTRAL COAST
BEACHES THROUGH EARLY THIS EVENING. STRONG SUNDOWNER WINDS WILL
PERSIST THROUGH THE EVENING HOURS CREATING HAZARDOUS DRIVING
CONDITIONS FOR MOTORISTS DRIVING HIGH-PROFILE VEHICLES.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

A LOW PRESSURE SYSTEM WILL MOVE THROUGH CALIFORNIA ON WEDNESDAY AND
BRING LIGHT RAIN AND SNOW...AS WELL AS GUSTY WINDS TO THE AREA. THE
STRONGEST WINDS ARE EXPECTED OVER THE COASTAL AREAS. MODERATE SNOW
IS POSSIBLE ON THE BACKSIDE OF THE SAN GABRIEL RANGE...INCLUDING
SNOW POSSIBLY REACHING THE FLOOR OF THE ANTELOPE VALLEY. GUSTY SANTA
ANA WINDS ARE EXPECTED TO FOLLOW THURSDAY AND FRIDAY AND IMPACT MOST
OF LOS ANGELES AND VENTURA COUNTIES...WITH THE STRONGEST WINDS OVER
THE MOUNTAINS WHERE POTENTIALLY DAMAGING GUSTS TO 60 MPH ARE
POSSIBLE.

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

HALL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 5:38 PM PSTWind AdvisoryLOX27 hr
Feb 14, 9:04 PM PSTGale WatchLOX7 hr
Feb 14, 9:04 PM PSTSmall Craft AdvisoryLOX23 hr
Feb 15, 4:33 AM PSTWinter Weather AdvisoryLOX22 hr
Feb 15, 2:50 PM PSTHigh Wind WarningLOX23 hr
Feb 15, 2:50 PM PSTWind AdvisoryLOXLos Angeles39 hr

Nearby

Gale Warnings in California, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.